# SDR CA141203001

- Difficulty date: December 3, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL2156B11215
- Aircraft time: 3,020 hours
- System (JASC): 5100 · Standard Practices/Structures
- Part: Bearing
- Part number: MS2446424
- Condition: Damaged
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING THE C-CHECK OF THE WATER SYSTEM COMPONENTS, THE TECHNICIAN FOUND A BEARING ON WHICH A COMPLETE SET OF ROLLERS WERE MISSING. AFTER INVESTIGATION, WE FOUND THAT THE BEARING HAS BEEN MANUFACTURED WITHOUT THE ROLLERS. NO LOOSE PARTS WERE FOUND AROUND THE RELATED HOUSING. ALSO, IT IS IMPOSSIBLE FOR THE ROLLERS, IF PROPERLY MANUFACTURED, TO FIND THEIR WAY OUT OF THE BEARING RACE BECAUSE OF THE RETAINING RING. THERE IS NO EVIDENCE OF ROLLER WEAR PATTERN ON THE RACE WHERE THE ROLLERS ARE USUALLY LOCATED AND THAT FACT CONFIRMS TO US THAT THE BEARING WAS ORIGINALLY BUILT AS IS. AT THE SAME TIME THE DEFECT WAS DISCOVERED, AN INSPECTION OF WATER SYSTEM COMPONENTS OF AN OTHER PLANE WAS PERFORMED AND ALL BEARINGS WERE FOUND SERVICEABLE. AT THIS TIME, WE ARE NOT ABLE TO PRECISE THE NUMBER OF WATER DROPS NOR TIME SINCE INSTALLATION AS THIS PART IS AN "ON CONDITION" ITEM.
